Mathematical techniques for analysis of screw compressor rotors

Research output: Chapter in Book/Conference proceedings/Edited volumeConference contributionScientific

Original languageUndefined/Unknown
Title of host publicationInternational conference on compressors and their systems, 13-15 September
PublisherProfessional Engineering Publishing
Pages727-736
Number of pages10
ISBN (Print)1-86058-222-2
Publication statusPublished - 1999

Publication series

Name
PublisherProfessional Engineering Publishing

Keywords

  • ZX Int.klas.verslagjaar < 2002

Cite this

Prins, J., & Infante Ferreira, CA. (1999). Mathematical techniques for analysis of screw compressor rotors. In International conference on compressors and their systems, 13-15 September (pp. 727-736). Professional Engineering Publishing.